# SDR 97FDEA00234

- Difficulty date: April 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48299
- System (JASC): 2620 · Extinguishing System
- Part: Fire Bottle
- Part number: 89524001
- Condition: Malfunction
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

AFTER TAKEOFF, AGENT LOW LIGHT ILLUMINATED ON NR 2 ENGINE.  FLIGHT RETURNED TO SFS AND LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED NR 2 ENGINE, NR 1 FIRE BOTTLE AND SQUIBS.
